# SDR S84A007

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901PG
- Make and model: Boeing 727260
- Aircraft serial: 21978
- System (JASC): 7932 · Engine Oil Quantity
- Part: Switch
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE QTY DECREASED TO ZERO.  OIL PRESSURE DOWN TO 38 PSI OIL TEMP 80 DEGREES CELSIUS.  ENGINE WAS SHUTDOWN AT 0158Z.  ENGINE WINDMILLED AT 17 PSI 80 DEGREES CELSIUS FOR 15 MINUTES.  SERVICED ENGINE OIL, MOTOR ENGINE AND FOUND OIL LEAKING FROM LOW OIL PRESSURE SWITCH HOUSING.  REMOVED AND CAPPED LOW OIL PRESSURE SWITCH LINE.  RAN ENGINE NO LEAKS NOTED.  INSPECTED AND GROUND RAN ENGINE IAW PWA MANUAL 72-00 PARA J (1) (2) FOR WINDMILLING.  GROUND RUN UP OK.  NR 2 ENGINE LOW OIL PRESSURE LIGHT AS PER MEL 79-4.  TRANSFERRED TO DMI LIST PLACARD.  INSTALLED DDPG 79-4 C/W.  (M)
